Change search
ReferencesLink to record
Permanent link

Direct link
Analytic properties in the spectrum of certain Banach algebras
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2009 (English)In: Mathematische Zeitschrift, ISSN 0025-5874, Vol. 261, no 1, 189-200 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2009. Vol. 261, no 1, 189-200 p.
Keyword [en]
Holomorphic functions - Banach algebras - Nebenhülle - Generalized Shilov boundary
National Category
Mathematical Analysis
Research subject
URN: urn:nbn:se:umu:diva-26544OAI: diva2:272053
Available from: 2009-10-14 Created: 2009-10-14

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Carlsson, Linus
By organisation
Mathematics and Mathematical Statistics
In the same journal
Mathematische Zeitschrift
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 49 hits
ReferencesLink to record
Permanent link

Direct link